MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT; BASE UNITS AND ADAPTERS
Catalog Number A2101
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mayfield ultra base unit (a2101) was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the inspection of the base unit showed it has a scratched and worn-off connection tube.The unit¿s brackets were disassembled, and the handle has been removed.The connection tube must be replaced with the finishing cap and a pair of roll pins to reassemble the unit.The left moveable bracket will be overhauled in the process.The end cap needs to be drilled and pinned to the connecting tube.The transitional member is not an integra-product and will be sent back to the customer.One transitional member must be added to the unit.The adjustment wrench is missing and must be added to the unit.The handle assembly's shock cushion and the cam link support pin were removed and must be replaced.Root cause - the complaint is confirmed via inspection of the unit.The unit had a scratched and worn connecting tube.The brackets were disassembled, and the handle was removed.The transitional member received was not an integra product.The handle assembly shock cushion and cam link support pin were removed.Probable root cause is improper handling and disassembly of the device.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers 3004608878-2025-00080 and 3004608878-2025-00081: a facility reported that once fixed, the mayfield ultra base unit (a2101) was not stable.The problem was found on the patient under anesthesia, before the surgery.Since the patient could not give up this surgery, we minimized the movement of the headboard as much as possible, taking into account its imperfect stability for the entire duration of the surgery.There was no increased surgery time or patient injury.

Brand Name
MAYFIELD ULTRA BASE UNIT
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21901683
Report Number3004608878-2025-00079
Device Sequence Number4059426
Product Code FWZ
UDI-Device Identifier10381780267997
UDI-Public10381780267997
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA2101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A1018 MAYFIELD SWIVEL ADAPTOR; A1108 MAYFIELD TRIAD SKULL CLAMP
Patient SexUnknown